# SDR VNAA0312005

- Difficulty date: December 9, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 22,342 hours, 19,954 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 35914
- Condition: Failed
- Location: Emergency Light
- Part time: 60 hours, 60 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING WAS NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERIES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
